# SDR SWAA2023032001780

- Difficulty date: February 11, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION....R/H AFT CABIN FLOOR @ STA 947.5 - STA 992.8 + 6 RBL 57 WL 208.1 INNER CORD HAS CORROSION. (18-41)<[01] FOUND EXFOLIATE CORROSION ON R/H INNER CHORD FROM STA. 947.5 TO STA. 992.8; OUT OF LIMITS PER SRM 53-70-15-1A-1REMOVED R 2 DOOR INNER CHORD; PER REF. SRM 51-40-02-0G-0;[04] VERIFIED STEP 3;[05] LOCATED AND DRILLED NEW INNER CHORD AT R2 DOOR PER REF SRM 51-05-05-OG-0;[06] CORRECTION TO STEP #5; LOCATED AND DRILLED NEW INNER CHORD AT R2 DOOR PER REF SRM 51-40-05-OG-0;OK TO TREAT AND PRIME INNER CHORD HOLES AND A/C STRUCTURE.;[09] TREATED AND PRIMED NEW DRILLED INNER CHORD AND AIRCRAFT AREA PER REF AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;MIXED SEALANT 0870C080BM654SKN40 AT 20:00 0N 02/16/23; VERIFIED SQUEEZE OUTPER REF SOPM 20-50-19TTG8Q00HS5S1;[12] STARTED FASTENERS INSTALLATION ON R2 DOOR INNER CHORD PER REF SRM 51-40-02-0G-0;[13] CORRECTION STEP 11 MIXED SEALANT 0870C080BM654SKN40 AT 20:00 0N 02/16/23; VERIFIED SQUEEZE OUTPER REF SOPM 20-50-19INSTALLED NEW INNER CHORD ON R 2 DOOR FROM STA. 887+6 TO STA. 1016; PER REF. SRM 51-40-02-0G-0 AND DRAWING # 147A8501;[16] LATE ENTRY: FASTENERS 100% INSTALLATION ON NEW INNER CHORD ON R 2 DOOR FROM STA. 887+6 TO STA. 1016; PER REF. SRM 51-40-02-0G-0.FINAL: FOUND EXFOLIATE CORROSION ON R/H INNER CHORD FROM STA. 947.5 TO STA. 992.8; OUT OF LIMITS PER SRM 53-70-15-1A-1; REMOVED AND REPLACED NEW INNER CHORD ON R 2 DOOR FROM STA. 887+6 TO STA. 1016; PER REF. SRM 51-40-02-0G-0 AND DRAWING # 147A8501
